# SDR UPS00433246

- Difficulty date: June 15, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 20240X063
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NRC 44298765 CRACK FOUND IN O/B FLANGE OF FRAME BETWEEN STR 9 - 10 RT AT BS 500.  REPAIR CARRIED OUT IAW SRM 53-10-06 AND QUERY NOTE 34/2000 MANUFACTURE NEW FRAME SEGMENT REF APPROVED 8110.
